# SDR IPXA2573717

- Difficulty date: May 28, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Dented
- Location: Nr 7 Slat
- Component: Slat, Boeing
- Component part number: 114N4005158
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR7 L/E SLAT T/E WEDGE HAS 5 DENTS.  REPAIRED IAW EO B757-5750-47328-A.
